# SDR FDEA201102160578

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STN 834 TO STN 860 , LBL 24 HAS SEAT FITTING DAMAGE TO CROWN   AND CHANNEL AREAS.  SEAT TRACK R & R BY FABRICATED PART IAW SRM 51-40-02, REV 102.   REPAIR IS CLASSIFIED AS MAJOR.
